Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Two-sided Estimates of the Lebesgue Constants with respect to Vilenkin Systems and Applications
Institute of Mathematics and Computer Sciences, University of Nyìıregyhàza.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Number of Authors: 32018 (English)In: Glasgow Mathematical Journal, ISSN 0017-0895, E-ISSN 1469-509X, Vol. 60, no 1, p. 17-34Article in journal (Refereed) Published
Abstract [en]

In this paper, we derive two-sided estimates of the Lebesgue constants for bounded Vilenkin systems, we also present some applications of importance, e.g., we obtain a characterization for the boundedness of a subsequence of partial sums with respect to Vilenkin–Fourier series of H1 martingales in terms of n's variation. The conditions given in this paper are in a sense necessary and sufficient.

Place, publisher, year, edition, pages
Cambridge University Press, 2018. Vol. 60, no 1, p. 17-34
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-62539DOI: 10.1017/S0017089516000549ISI: 000417506500002Scopus ID: 2-s2.0-85015049994OAI: oai:DiVA.org:ltu-62539DiVA, id: diva2:1082488
Note

Validerad;2018;Nivå 2;2017-12-14 (svasva)

Available from: 2017-03-16 Created: 2017-03-16 Last updated: 2018-01-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Persson, Lars-ErikTephnadze, George

Search in DiVA

By author/editor
Persson, Lars-ErikTephnadze, George
By organisation
Mathematical Science
In the same journal
Glasgow Mathematical Journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 178 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf